# SDR SWIA2019101646470

- Difficulty date: September 11, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 39,956 hours, 34,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT OUT FRAME AT STR 16 1/2 L FROM FS 295.0 TO FS 310.0 HAS CORROSION (C-CHECK) RO: 10/13/2019 REMOVED AND REPLACED INTERCOSTAL ON PAX DOOR CUT OUT FRAME AT STGR 16 1/2 L FROM FS295.00 TO FS310.00 IAW SRM.
